# SDR SWAA2022082437844

- Difficulty date: August 3, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232DF UPPER SKIN HAS PULLED STRANDS ALONG THE AFT EDGE. (MARKED) / [01] IDENTIFIED PANEL 232DF IAW SRM 53-00-50-0I-1 TABLE 3 FIG 3.  DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B OK TO POT EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 3C-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] APPLIES POTTING BMS5-28 TYPE 19 LOT#AK2DP3091K TO EXPOSED CORE; CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2022 THEN SANDED FLUSH WITH INITIAL SURFACE AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3G-J;[05] FABRICATED REPAIR PLIES FROM BMS9-3 H2 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.  VERIFIED MEASUREMENTS TABLE.;[07] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 3 LOT#1482288-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 09/2022 IAW SRM 53-00-50-2R-1 PARA 3K-L;[08] INSPECTED AND VERIFIED CORRECTIVE ACTION 7. 5X5 LEAK TEST PASSED PER SRM 53-00-50-2R-1.;[09] CURED; UNBAGGED AND SANDED REPAIR PLIES; LOCATED AND INSTALLED 21 THROUGH INSERTS USINGS BMS5-107 LOT#AK1KP9159K AND CURED IAW SRM 53-00-50-2R-1 PARA 3M-N  USED THERMOMETER ATS2208 CAL DUE DATE 10/2022;[10] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.
